MathSciNet Relay Station
MathSciNet bibliographic data
MR2053333 (2004m:34094) 34C25 (47J30 47N20)
Tang, Chun-Lei; Wu, Xing-Ping A note on periodic solutions of nonautonomous second-order systems. Proc. Amer. Math. Soc. 132 (2004), no. 5, 1295–1303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement